Tingley feeling

Iv been on mtx injections for a while now about two months ago they got upped to 20mg i mainly inject the one thigh as i have a big tattoo on the other leg and when i asked my nurse when i first got put on them if i was ok to do it on the other leg with the tattoo being there she wasnt too sure so i asked my GP if she would know and she said it shoukd be ok as the needle goes further into my skin but everytime inject that leg i get a tingly feelin all the way down like pins and needles.... Does any body else get that when injected or could it be the tattoo?

4 Replies

  • As the needle goes right through the tattoo, into the adipose or muscle, I can't imagine how they might be connected.

    When you say into your leg, is that on the side of the thigh or in the upper-outer quadrant of you buttock? If in your buttock, the needle can cause issue with the sciatic nerve which serves the whole leg. Getting to close to the sciatic nerve is not a good idea.

    Is the injection always in the same place in the leg?


  • I have to inject on my front of the thigh, ( if that makes sense haha) theres a tiny bit where theres not much ink so when swapping to that leg i tend to inject into that bit but every time i do it send a pins and needles feeling all the way down my leg

  • I think it would be a good idea to talk with your Dr about perhaps changing your injection site. Frequent injections in one place can cause problems like ulceration.

    And that you get that tingling suggests it's not a good spot anyway.

  • I inject into my stomach moving clockwise round each week.

You may also like...